# SDR AUS20030398

- Difficulty date: April 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: A1681
- Condition: Cracked
- Location: Free Wheel Unit
- Part time: 1,370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FREE WHEEL ASSEMBLY BACKING PLATE CRACKED FROM BOLT HOLE TO EDGE.
